MathSciNet Relay Station
MathSciNet bibliographic data
MR1443830 (98j:20079) 20K10 (20K30)
Hill, Paul; West, Jane Kirchner Subgroup transitivity in abelian groups. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1293–1303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement